# SDR 97ZZZX1010

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29TM
- Make and model: Amtr LONGEZ
- Aircraft serial: 729
- System (JASC): 6100 · Propeller System
- Part: Blade
- Condition: Split
- Location: Propeller
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

WHILE IN STABLE FLIGHT AT 7,500 FEET MSL IN SMOOTH AIR, PART OF THE WOODEN PROPELLER CAME APART.  THE SEPARATION OCCURRED LENGTHWISE DOWN ONE BLADE OF THE TWO-BLADED PROPELLER.  THERE WERE NO SIGNS OF BIRDS PRIOR TO THE SEPARATION NOR WERE THERE ANY SIGNS OF AN OBJECT STRIKING THE PROPELLER.  THE BREAKAGE OCCURRED LENGTHWISE DOWN THE BLADE MIDWAY BETWEEN THE LEADING AND TRAILING EDGES.  THE BREAK DID NOT FOLLOW ALONG ANY LAMINATED PIECES OF WOOD.
